MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes No Display/Image (1183); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse platform (s/n (b)(4)) was received on (b)(6) 2016 at zoll (b)(4) for evaluation.The investigation results are as follows: a review of the device history record showed no related complaints that were previously reported for this device.During visual inspection a hole on the load plate cover was observed.During functional testing, when the platform was turned on, the processor pca board was found to be defective.This could cause the lcd screen to fail during power on self-check.Parts replaced: processor pca board and load plate cover in conclusion the reported event of the display screen was dark was confirmed during functional testing.The "dark screen" was caused by a defective pca board, which was replaced to resolve the issue.The reported issue of hearing "noise" was not confirmed.They were unable to detect any loose object that could have caused the rattling noise inside the device.The platform passed final functional test.
 
Event or Problem Description
It was reported that the autopulse platform's (s/n (b)(4)) display was not showing any information and was "dark." there was no report of patient involvement.No additional information was provided.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key5474267
Report Number3010617000-2016-00124
Device Sequence Number16227864
Product Code DRM
UDI-Device Identifier00849111001175
UDI-Public00849111001175
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-22
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2016
Initial Report FDA Received Date03/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1